No Cover Image

Journal article 203 views 15 downloads

Doubly nonlocal Fisher–KPP equation: Speeds and uniqueness of traveling waves / Dmitri Finkelshtein; Yuri Kondratiev; Pasha Tkachov

Journal of Mathematical Analysis and Applications, Volume: 475, Issue: 1, Pages: 94 - 122

Swansea University Author: Dmitri, Finkelshtein

  • FKT-trw_uniq-ArXiv-revised.pdf

    PDF | Accepted Manuscript

    Released under the terms of a Creative Commons Attribution Non-Commercial No Derivatives License (CC-BY-NC-ND).

    Download (502.3KB)

Abstract

We study traveling waves for a reaction-diffusion equation with nonlocal anisotropic diffusion and a linear combination of local and nonlocal monostable-type reactions. We describe relations between speeds and asymptotic of profiles of traveling waves, and prove the uniqueness of the profiles up to...

Full description

Published in: Journal of Mathematical Analysis and Applications
ISSN: 0022-247X
Published: Elsevier BV 2019
Online Access: Check full text

URI: https://cronfa.swan.ac.uk/Record/cronfa48668
Tags: Add Tag
No Tags, Be the first to tag this record!
first_indexed 2019-02-02T05:03:27Z
last_indexed 2020-07-24T19:08:57Z
id cronfa48668
recordtype SURis
fullrecord <?xml version="1.0"?><rfc1807><datestamp>2020-07-24T13:45:33.7479129</datestamp><bib-version>v2</bib-version><id>48668</id><entry>2019-02-01</entry><title>Doubly nonlocal Fisher&#x2013;KPP equation: Speeds and uniqueness of traveling waves</title><swanseaauthors><author><sid>4dc251ebcd7a89a15b71c846cd0ddaaf</sid><ORCID>0000-0001-7136-9399</ORCID><firstname>Dmitri</firstname><surname>Finkelshtein</surname><name>Dmitri Finkelshtein</name><active>true</active><ethesisStudent>false</ethesisStudent></author></swanseaauthors><date>2019-02-01</date><deptcode>SMA</deptcode><abstract>We study traveling waves for a reaction-diffusion equation with nonlocal anisotropic diffusion and a linear combination of local and nonlocal monostable-type reactions. We describe relations between speeds and asymptotic of profiles of traveling waves, and prove the uniqueness of the profiles up to shifts.</abstract><type>Journal Article</type><journal>Journal of Mathematical Analysis and Applications</journal><volume>475</volume><journalNumber>1</journalNumber><paginationStart>94</paginationStart><paginationEnd>122</paginationEnd><publisher>Elsevier BV</publisher><issnPrint>0022-247X</issnPrint><keywords>nonlocal diffusion, reaction-diffusion equation, Fisher-KPP equation, traveling waves, minimal speed, nonlocal nonlinearity</keywords><publishedDay>1</publishedDay><publishedMonth>7</publishedMonth><publishedYear>2019</publishedYear><publishedDate>2019-07-01</publishedDate><doi>10.1016/j.jmaa.2019.02.010</doi><url/><notes/><college>COLLEGE NANME</college><department>Mathematics</department><CollegeCode>COLLEGE CODE</CollegeCode><DepartmentCode>SMA</DepartmentCode><institution>Swansea University</institution><lastEdited>2020-07-24T13:45:33.7479129</lastEdited><Created>2019-02-01T20:02:17.9053345</Created><path><level id="1">College of Science</level><level id="2">Mathematics</level></path><authors><author><firstname>Dmitri</firstname><surname>Finkelshtein</surname><orcid>0000-0001-7136-9399</orcid><order>1</order></author><author><firstname>Yuri</firstname><surname>Kondratiev</surname><order>2</order></author><author><firstname>Pasha</firstname><surname>Tkachov</surname><order>3</order></author></authors><documents><document><filename>0048668-02022019002139.pdf</filename><originalFilename>FKT-trw_uniq-ArXiv-revised.pdf</originalFilename><uploaded>2019-02-02T00:21:39.1100000</uploaded><type>Output</type><contentLength>470628</contentLength><contentType>application/pdf</contentType><version>Accepted Manuscript</version><cronfaStatus>true</cronfaStatus><action/><embargoDate>2020-02-19T00:00:00.0000000</embargoDate><documentNotes>Released under the terms of a Creative Commons Attribution Non-Commercial No Derivatives License (CC-BY-NC-ND).</documentNotes><copyrightCorrect>true</copyrightCorrect><language>eng</language></document></documents><OutputDurs/></rfc1807>
spelling 2020-07-24T13:45:33.7479129 v2 48668 2019-02-01 Doubly nonlocal Fisher–KPP equation: Speeds and uniqueness of traveling waves 4dc251ebcd7a89a15b71c846cd0ddaaf 0000-0001-7136-9399 Dmitri Finkelshtein Dmitri Finkelshtein true false 2019-02-01 SMA We study traveling waves for a reaction-diffusion equation with nonlocal anisotropic diffusion and a linear combination of local and nonlocal monostable-type reactions. We describe relations between speeds and asymptotic of profiles of traveling waves, and prove the uniqueness of the profiles up to shifts. Journal Article Journal of Mathematical Analysis and Applications 475 1 94 122 Elsevier BV 0022-247X nonlocal diffusion, reaction-diffusion equation, Fisher-KPP equation, traveling waves, minimal speed, nonlocal nonlinearity 1 7 2019 2019-07-01 10.1016/j.jmaa.2019.02.010 COLLEGE NANME Mathematics COLLEGE CODE SMA Swansea University 2020-07-24T13:45:33.7479129 2019-02-01T20:02:17.9053345 College of Science Mathematics Dmitri Finkelshtein 0000-0001-7136-9399 1 Yuri Kondratiev 2 Pasha Tkachov 3 0048668-02022019002139.pdf FKT-trw_uniq-ArXiv-revised.pdf 2019-02-02T00:21:39.1100000 Output 470628 application/pdf Accepted Manuscript true 2020-02-19T00:00:00.0000000 Released under the terms of a Creative Commons Attribution Non-Commercial No Derivatives License (CC-BY-NC-ND). true eng
title Doubly nonlocal Fisher–KPP equation: Speeds and uniqueness of traveling waves
spellingShingle Doubly nonlocal Fisher–KPP equation: Speeds and uniqueness of traveling waves
Dmitri, Finkelshtein
title_short Doubly nonlocal Fisher–KPP equation: Speeds and uniqueness of traveling waves
title_full Doubly nonlocal Fisher–KPP equation: Speeds and uniqueness of traveling waves
title_fullStr Doubly nonlocal Fisher–KPP equation: Speeds and uniqueness of traveling waves
title_full_unstemmed Doubly nonlocal Fisher–KPP equation: Speeds and uniqueness of traveling waves
title_sort Doubly nonlocal Fisher–KPP equation: Speeds and uniqueness of traveling waves
author_id_str_mv 4dc251ebcd7a89a15b71c846cd0ddaaf
author_id_fullname_str_mv 4dc251ebcd7a89a15b71c846cd0ddaaf_***_Dmitri, Finkelshtein
author Dmitri, Finkelshtein
author2 Dmitri Finkelshtein
Yuri Kondratiev
Pasha Tkachov
format Journal article
container_title Journal of Mathematical Analysis and Applications
container_volume 475
container_issue 1
container_start_page 94
publishDate 2019
institution Swansea University
issn 0022-247X
doi_str_mv 10.1016/j.jmaa.2019.02.010
publisher Elsevier BV
college_str College of Science
hierarchytype
hierarchy_top_id collegeofscience
hierarchy_top_title College of Science
hierarchy_parent_id collegeofscience
hierarchy_parent_title College of Science
department_str Mathematics{{{_:::_}}}College of Science{{{_:::_}}}Mathematics
document_store_str 1
active_str 0
description We study traveling waves for a reaction-diffusion equation with nonlocal anisotropic diffusion and a linear combination of local and nonlocal monostable-type reactions. We describe relations between speeds and asymptotic of profiles of traveling waves, and prove the uniqueness of the profiles up to shifts.
published_date 2019-07-01T03:59:43Z
_version_ 1682038360559845376
score 10.75878